# SDR TWAA9803816

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 17 MAINTENANCE CHECK, THE FORMER RING AT STATION 1030 STRINGER 25L WAS FOUND BENT.  REPAIRED THE FRAME AS PER SSRM 53-60-202 PARA B, SPLICED FRAME REPAIR.  (M)
